# SDR CA980909005

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Failed
- Location: Mlg Door
- Component: 4752931
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT MLG FAILED TO EXTEND WHEN SELECTED DOWN.  EMERGENCY HAND PUMP FAILED TO LOWER GEAR.  EMERGENCY BOTTLE WAS DISCHARGED AND GEAR LOWERED, AIRCRAFT LANDED OK.  FOUND FORWARD DOOR HINGE BROKEN AND JAMMED AGAINST SKIN PREVENTING THE GEAR FROM PASSING BY THE DOOR.  REPLACED.
